MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)

ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)
Model Number ANGEL CENTRIFUGE US (REFURBISHED)
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/25/2025, a sales representative reported via (b)(4) that an abs-10060r angel centrifuge gives an error code stating that the lid is not closed when it is closed adequately.Unfortunately, it is unable to spin as a result.This was discovered during a case.After 15 minutes of trouble shooting without success, it was decided that bma was utilized instead of bmac.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.When unit is powered on, basic functions were checked and did not display any error codes.The lid cover closes but the sensor does not register it as such.See vendor evaluation.

Brand Name
ANGEL CENTRIFUGE US (REFURBISHED)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22783038
Report Number1220246-2025-03435
Device Sequence Number18202036
Product Code ORG
UDI-Device Identifier00888867249585
UDI-Public(01)00888867249585(10)15338308
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL CENTRIFUGE US (REFURBISHED)
Device Catalogue NumberABS-10060R
Device Lot Number15338308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown